# SDR NSVA200600096

- Difficulty date: July 3, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 19,072 hours, 30,096 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Part serial: UNKNOWN
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT LOOP/DETECT SWITCH NOT INDICATING PROPERLY.  REMOVED AND REPLACED AFT FIRE LOOP ON LT ENGINE, PERFORMED OPS CHECK SATISFACTORY MM 26-10-01.
